liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Boundary value problems for degenerate elliptic equations and systems
Université Paris-Sud, France.
Chalmers University, Sweden.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8976-8299
2015 (English)In: Annales Scientifiques de l'Ecole Normale Supérieure, ISSN 0012-9593, E-ISSN 1873-2151, Vol. 48, no 4, 951-1000 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
SOC MATHEMATIQUE FRANCE , 2015. Vol. 48, no 4, 951-1000 p.
Keyword [en]
Littlewood-Paley estimates, functional calculus, bound- ary value problems, second order elliptic equations and systems, weighted norm inequalities.
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-108467ISI: 000363439300006OAI: diva2:730456

Funding agencies: ANR project "Harmonic analysis at its boundaries" [ANR-12-BS01-0013-01]; Swedish Research Council, VR [621-2011-3744]

Available from: 2014-06-27 Created: 2014-06-27 Last updated: 2015-11-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rule, David
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Annales Scientifiques de l'Ecole Normale Supérieure
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 92 hits
ReferencesLink to record
Permanent link

Direct link